# SDR AALA2020010769012

- Difficulty date: January 5, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 58,031 hours, 16,526 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Faulty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 DOOR SLIDE BUSTLE NOT LOCKED. MAINTENANCE REPLACED R2 DOOR SLIDE BUSTLE LATCH PER AMM 25-61-00.
